# SDR CA990715047

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 893611002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED RIGHT ENGINE MOUNT CRACKED AT TOP, OUTBOARD, TUBING CLUSTER BELOW LORD MOUNT ATTACHMENT HOLE.
